# SDR ASAA2020070132856

- Difficulty date: June 29, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,668 hours, 13,858 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2715
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 69,375 hours, 35,465 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES.  EXTINGUISHES WITH RESET.  NO TEMPERATURE FLUCTUATIONS.  GROUNDED - YES.  PERFORMED BITE CHECK, FOUND FLT DECK TRIM VALVE BAD.  REMOVED AND REPLACED FLT DECK TRIM VALVE, REF AMM 21-61-21.  OP CHECK GOOD.
